# SDR FDEA202007131816

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 12 INCH OUTBOARD FROM RIB 7 AND 16 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1EA) (L=7.5 INCH. W=3 INCH).  REPAIRED ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS AT LEVEL 12 INCHES FROM O/B ERIB 7 AND 16 INCHES FROM T/E ON HORIZONTAL STABILIZER, IAW A300 SRM 55-21-12 P.B. 201 PARA 5.B.  THIS REPAIR IS APPLICABLE TO THE INSPECTION PROGRAM DEFINED IN SRI AND FIRST INSPECTION AFTER A/C FIRST FLIGHT AT 42500FC/89000FH, IAW SRI 55-21-12-2-001-00 TABLE 202.  SUBSEQUENT INSPECTION AND INSPECTION METHOD TBD.  EXACT LOCATION IS BTW STA 379 AND STA 402, AS PER A300 AMM 06-31-55-00 AND EA 6-5520-T0355929 (P1).  REPAIR CAT-B AND TRACKING IS ON EA.
